Alert archive / Iowa / River Flood Warnings in 2019

River Flood Warning 69, NWS Des Moines, IA

June 23, 2019Polk County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 23, 2019, 9:52 AM CDT for Polk County, Iowa. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Jun 23, 2019, 9:52 AM CDT (14:52 UTC)
Expired
Jun 24, 2019, 3:47 AM CDT
In force
18 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

County Polk County, IA

The radar

The Des Moines radar (KDMX), 19 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Raccoon River at Des Moines Fleur Dr (DEMI4). The gauge peaked at 12.75 ft at Jun 23, 2019, 1:00 PM CDT.

actionminormoderate101506/2306/2406/25
Action stage
8 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05484900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

986 
WGUS43 KDMX 231452
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
952 AM CDT Sun Jun 23 2019

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...
Raccoon River...

  Affecting the following counties in Iowa...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC153-241451-
/O.NEW.KDMX.FL.W.0069.190623T1452Z-190628T0130Z/
/DEMI4.1.ER.190623T1403Z.190626T0000Z.190627T0130Z.NO/
952 AM CDT Sun Jun 23 2019

...Flood Warning in effect until Wednesday evening...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Raccoon River at Des Moines Fleur Dr, or From Walnut Creek...to
  the Des Moines River.
* Until Wednesday evening.
* At  8:45 AM Sunday the stage was 12.0 feet, or 0.0 feet below Flood
  Stage.
* Flood Stage is 12.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this morning. Continue rising to 
  13.0 feet, or 1.0 feet above Flood Stage, Tuesday evening. Then 
  begin falling and go below Flood Stage Wednesday evening.
* Impact...At 11.3 feet, George Flagg Parkway is closed from Park 
  Avenue to Southwest 30th Street.

&&

LAT...LON 4157 9361 4156 9368 4158 9367 4159 9362
      4157 9361                       

$$

Krull
2 follow-up statements
449 
WGUS83 KDMX 240159
FLSDMX

Flood Statement
National Weather Service Des Moines IA
859 PM CDT Sun Jun 23 2019

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Des Moines River...Raccoon River...North 
Raccoon River...

  Affecting the following counties in Iowa...Dallas...Greene...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC153-250159-
/O.EXT.KDMX.FL.W.0067.000000T0000Z-190628T0130Z/
/DESI4.1.ER.190623T0257Z.190623T1930Z.190627T0130Z.NO/
859 PM CDT Sun Jun 23 2019

...Flood Warning now in effect until Wednesday evening...

The Flood Warning continues for
  The Des Moines River at Des Moines SE 6th St, or From below the 
  Center Street dam...to Runnells.
* Until Wednesday evening.
* At  8:00 PM Sunday the stage was 24.8 feet, or 0.8 feet above Flood
  Stage.
* Flood Stage is 24.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 25.1 feet, or 1.1 feet above Flood Stage, Monday
  evening. Then begin falling and go below Flood Stage Wednesday 
  evening.
* Impact...At 24.0 feet, The bike trail is closed east of Water 
  Street. Portions of other bike trails are also affected.

&&

LAT...LON 4159 9356 4152 9333 4145 9333 4154 9356
      4159 9366 4159 9356             

$$

IAC153-250159-
/O.EXT.KDMX.FL.W.0069.000000T0000Z-190625T0230Z/
/DEMI4.1.ER.000000T0000Z.190623T1830Z.190624T0230Z.NO/
859 PM CDT Sun Jun 23 2019

...Flood Warning now in effect until late this evening...

The Flood Warning continues for
  The Raccoon River at Des Moines Fleur Dr, or From Walnut Creek...to
  the Des Moines River.
* Until late this evening.
* At  7:45 PM Sunday the stage was 12.2 feet, or 0.2 feet above Flood
  Stage.
* Flood Stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...continue falling and go below Flood Stage late this 
  evening.
* Impact...At 11.3 feet, George Flagg Parkway is closed from Park 
  Avenue to Southwest 30th Street.

&&

LAT...LON 4157 9361 4156 9368 4158 9367 4159 9362
      4157 9361                       

$$

IAC049-073-250159-
/O.EXT.KDMX.FL.W.0068.000000T0000Z-190626T2100Z/
/PROI4.1.ER.190623T2045Z.190624T1800Z.190625T2100Z.NO/
859 PM CDT Sun Jun 23 2019

...Flood Warning now in effect until Tuesday afternoon...

The Flood Warning continues for
  The North Raccoon River near Perry, or From the Greene-Dallas 
  County line...to Adel.
* Until Tuesday afternoon.
* At  8:15 PM Sunday the stage was 15.2 feet, or 0.2 feet above Flood
  Stage.
* Flood Stage is 15.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 15.9 feet, or 0.9 feet above Flood Stage, Monday
  afternoon. Then begin falling and go below Flood Stage Tuesday 
  afternoon.
* Impact...At 16.0 feet, 180th Lane west of Minburn is affected by 
  flood waters.

&&

LAT...LON 4159 9403 4186 9423 4186 9410 4161 9394
      4159 9403                       

$$
151 
WGUS83 KDMX 240847
FLSDMX

Flood Statement
National Weather Service Des Moines IA
347 AM CDT Mon Jun 24 2019

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...Raccoon River...

  Affecting the following counties in Iowa...Polk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC153-240917-
/O.CAN.KDMX.FL.W.0069.000000T0000Z-190625T0230Z/
/DEMI4.1.ER.000000T0000Z.190623T1830Z.190624T0237Z.NO/
347 AM CDT Mon Jun 24 2019

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Raccoon River at Des Moines Fleur Dr, or From Walnut Creek...to
  the Des Moines River.
* At  2:45 AM Monday the stage was 11.6 feet, or 0.4 feet below Flood
  Stage.
* Forecast...fall to 11.4 feet Tuesday morning.
* Impact...At 11.3 feet, George Flagg Parkway is closed from Park 
  Avenue to Southwest 30th Street.

&&

LAT...LON 4157 9361 4156 9368 4158 9367 4159 9362
      4157 9361                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 23, 5:51 AM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Jun 23, 5:51 AM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Des Moines IA
551 AM CDT Sun Jun 23 2019

.DISCUSSION.../Today through Saturday/
Issued at 410 AM CDT Sun Jun 23 2019

The widespread convection of last evening has gradually subsided
overnight as the influx of moisture has gone to a large complex of
storms in Kansas and Oklahoma.  However, some scattered activity
will persist this morning near the boundary in western Iowa with
locally heavy downpours.  Given the threat of heavier rainfall has
subsided in southern Iowa, the flash flood watch was allowed to
expire on time.  For the remainder of the day, the best threat for
storms will remain near the boundary in western Iowa.  Coverage will
be isolated to scattered by mid morning into the middle of the
afternoon before increasing with daytime heating.  CAMs indicate the
bulk of evening convection remaining to the south of Iowa with some
increase into the state overnight with the approach of the upper
low.  In either case, the best chance of a severe storm will be late
this afternoon into the evening with instability values in excess of
2000 J/KG.  While near surface shear is weak, deeper 0-3KM and 0-6KM
may support some organization and may be sufficient for some large
hail threat.  The storms are expected to lift northeast with the
upper system overnight.

Mid level instability will support showers and a few storms in
northern Iowa into Monday.  With the thermal trof in close proximity
of the state, temperatures are also expected to remain below normal
for another day. However, warm advection is expected to begin by
late Monday and persist into Tuesday ahead of a weak wave.
Instability will climb rapidly in southern Iowa by afternoon with
MUCAPES approaching 4000 J/KG.  A few strong to possibly severe
storms are expected in the weak convergent surface flow across
southern Iowa by late in the day.

Thereafter, the upper flow will begin to change with ridging
building into the Plains by late in the work week.  Warm advection
with an intensifying thermal ridge across the Plains will push
toward Iowa.  Temperatures will climb above normal by later in the
week with highs approaching 90 degrees from Thursday into Saturday.
However, some thunderstorm threat will remain given the proximity of
a surface boundary near/just north of Iowa.

&&

.AVIATION.../For the 12Z TAFS through 12Z Monday morning/
Issued at 551 AM CDT Sun Jun 23 2019

Generally VFR conditions for much of central Iowa today into this
evening with a few scattered showers and thunderstorms. A front
will pass through the area later tonight into Monday morning with
MVFR ceilings increasing late tonight. Surface winds will become
more westerly to northwest by late in the forecast period.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DISCUSSION...Cogil
AVIATION...Cogil
Hazardous weather outlook, Jun 23, 4:49 AM CDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
449 AM CDT Sun Jun 23 2019

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-241100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
449 AM CDT Sun Jun 23 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Scattered thunderstorms are expected this afternoon into tonight.
A few storms may produce up to one inch hail during the late
afternoon into the evening. Localized heavy rainfall will also be
possible during this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorm chances persist into Monday across central Iowa,
although severe weather is unlikely with the main concern from
localized heavy rainfall. There will be an additional threat for
thunderstorms later Tuesday into Tuesday night and again late in
the week. There may be an isolated severe storm late Tuesday
afternoon into the evening, mainly in southern Iowa.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation is possible later this afternoon and
evening.

In the hours before

Local storm report, Jun 23, 9:07 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
907 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NNE ANKENY            41.76N 93.59W
06/23/2019  E2.37 INCH       POLK               IA   COCORAHS

            24 HOUR TOTAL.

&&

AK
Local storm report, Jun 23, 9:08 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
908 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 ENE WINDSOR HEIGHTS   41.62N 93.67W
06/23/2019  E2.32 INCH       POLK               IA   COCORAHS

            24 HOUR TOTAL.

&&

AK
Local storm report, Jun 23, 9:09 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
909 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 SSE NORWALK           41.48N 93.67W
06/23/2019  E2.19 INCH       WARREN             IA   COCORAHS

&&

AK
Local storm report, Jun 23, 9:10 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
910 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 ESE WINDSOR HEIGHTS   41.60N 93.70W
06/23/2019  E2.06 INCH       POLK               IA   COCORAHS

            24 HOUR TOTAL.

&&

AK
Local storm report, Jun 23, 9:28 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
928 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 ENE ADEL              41.62N 94.02W
06/23/2019  E2.10 INCH       DALLAS             IA   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

AK
Local storm report, Jun 23, 9:30 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
930 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     FLASH FLOOD      1 NE DES MOINES         41.59N 93.61W
06/22/2019                   POLK               IA   LAW ENFORCEMENT

            5 VEHICLES STRANDED AND ASSISTANCE TO PEOPLE
            TO GET OUT OF THE WATER.

1130 PM     FLASH FLOOD      3 WNW PLEASANT HILL     41.61N 93.57W
06/22/2019                   POLK               IA   PUBLIC

            REPORT VIA SOCIAL MEDIA. ROAD IMPASSABLE DUE
            TO WATER.

1119 PM     FLASH FLOOD      4 NNE DES MOINES        41.63N 93.58W
06/22/2019                   POLK               IA   DEPT OF HIGHWAYS

            CARS STALLED OUT NEAR THE INTERSECTION OF
            EUCLID AND DELAWARE AVENUE FROM HIGH WATER.

1103 PM     FLASH FLOOD      2 NE DES MOINES         41.60N 93.58W
06/22/2019                   POLK               IA   DEPT OF HIGHWAYS

            HIGHWAY 163 FLOODED OUT JUST EAST OF I-235
            WHERE RAILROAD GOES OVER THE ROAD. CAR
            STALLED OUT AT THIS LOCATION FROM THE WATER.

1002 PM     FLASH FLOOD      1 NW DES MOINES         41.59N 93.63W
06/22/2019                   POLK               IA   EMERGENCY MNGR

            MULTIPLE WATER RESCUES OCCURRING IN THE CITY
            OF DES MOINES DUE TO FLASH FLOODING.

0956 PM     FLASH FLOOD      1 NNE DES MOINES        41.59N 93.61W
06/22/2019                   POLK               IA   PUBLIC

            WATER AT LEAST 6 INCHES DEEP OVER THE
            INTERSECTION OF EAST 3RD AND WALNUT STREET
            IN THE EAST VILLAGE. REPORT VIA SOCIAL
            MEDIA.

0953 PM     FLASH FLOOD      2 ENE DES MOINES INT AI 41.54N 93.63W
06/22/2019                   POLK               IA   TRAINED SPOTTER

            WATER AT LEAST 6 INCHES DEEP FLOWING ACROSS
            SW 9TH JUST NORTH OF THE MCKINLEY AVE
            INTERSECTION. HALF WAY UP ON SOME VEHICLES
            TIRES.

0947 PM     FLASH FLOOD      3 ENE WINDSOR HEIGHTS   41.63N 93.65W
06/22/2019                   POLK               IA   EMERGENCY MNGR

            WATER RESCUE NEAR MLK AND DOUGLAS IN DES
            MOINES.

0715 PM     HAIL             CROMWELL                41.04N 94.46W
06/22/2019  M1.00 INCH       UNION              IA   TRAINED SPOTTER

            HAIL LASTED ABOUT 5 MINUTES - LARGEST STONES
            THE SIZE OF QUARTERS.

0635 PM     HAIL             DIAGONAL                40.81N 94.34W
06/22/2019  E0.88 INCH       RINGGOLD           IA   PUBLIC

            RELAYED VIA EMERGENCY MANAGEMENT.

0800 AM     HEAVY RAIN       1 ENE ADEL              41.62N 94.02W
06/23/2019  E2.10 INCH       DALLAS             IA   CO-OP OBSERVER

            24 HOUR TOTAL.

0722 AM     HEAVY RAIN       3 E SAYLORVILLE         41.69N 93.57W
06/23/2019  M2.06 INCH       POLK               IA   AWOS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       DES MOINES INT AIRPORT  41.53N 93.66W
06/23/2019  M2.48 INCH       POLK               IA   ASOS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       3 S SAYLORVILLE         41.64N 93.62W
06/23/2019  E3.72 INCH       POLK               IA   PUBLIC

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       2 NNE ANKENY            41.76N 93.59W
06/23/2019  E2.37 INCH       POLK               IA   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       NORWALK                 41.49N 93.68W
06/23/2019  E2.35 INCH       WARREN             IA   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       2 ENE WINDSOR HEIGHTS   41.62N 93.67W
06/23/2019  E2.32 INCH       POLK               IA   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       2 SSE NORWALK           41.48N 93.67W
06/23/2019  E2.19 INCH       WARREN             IA   COCORAHS

0700 AM     HEAVY RAIN       WINTERSET               41.34N 94.02W
06/23/2019  E2.11 INCH       MADISON            IA   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       1 ESE WINDSOR HEIGHTS   41.60N 93.70W
06/23/2019  E2.06 INCH       POLK               IA   COCORAHS

            24 HOUR TOTAL.

0620 AM     HEAVY RAIN       1 SSW DES MOINES        41.56N 93.63W
06/23/2019  M4.75 INCH       POLK               IA   TRAINED SPOTTER

            4.75 INCHES OF RAIN OVERNIGHT.

1115 PM     HEAVY RAIN       1 E SAYLORVILLE         41.69N 93.60W
06/22/2019  M4.50 INCH       POLK               IA   BROADCAST MEDIA

            STORM TOTAL SO FAR. REPORT VIA SOCIAL MEDIA.
            REPORT COURTESY OF KCCI.

1020 PM     HEAVY RAIN       1 SSE DES MOINES        41.57N 93.61W
06/22/2019  M3.66 INCH       POLK               IA   PUBLIC

            REPORT VIA SOCIAL MEDIA. DAILY TOTAL OF 4.60
            INCHES.

0956 PM     HEAVY RAIN       1 NNW DES MOINES INT AI 41.55N 93.67W
06/22/2019  M2.39 INCH       POLK               IA   BROADCAST MEDIA

            ONE HOUR RAINFALL.

0954 PM     HEAVY RAIN       1 SSW DES MOINES        41.56N 93.63W
06/22/2019  M3.80 INCH       POLK               IA   TRAINED SPOTTER

            JUST SOUTH OF GRAYS LAKE. REPORT VIA SOCIAL
            MEDIA.

0730 PM     HEAVY RAIN       CROMWELL                41.04N 94.46W
06/22/2019  M2.00 INCH       UNION              IA   TRAINED SPOTTER

            2 INCHES OF RAIN IN 30 MINUTES. RAIN BEGAN
            RIGHT AT ABOUT 7 PM.

0918 PM     TSTM WND GST     4 ENE WINDSOR HEIGHTS   41.63N 93.65W
06/22/2019  E50 MPH          POLK               IA   TRAINED SPOTTER

            NO DAMAGE REPORT. MIGHT HAVE HAD A HIGHER
            GUST. LOCATED IN THE BEAVERDALE AREA.

0750 PM     TSTM WND GST     GREENFIELD              41.31N 94.46W
06/22/2019  E60 MPH          ADAIR              IA   TRAINED SPOTTER

            PEA SIZED HAIL AS WELL.

0705 PM     TSTM WND GST     2 NE KENT               40.97N 94.43W
06/22/2019  E60 MPH          UNION              IA   TRAINED SPOTTER

            DIME SIZED HAIL ALONG WITH THE 60 MPH WINDS.

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:12 PM CDTSevere Thunderstorm WarningDMXAdair, Adams, Madison, Union48 min
Jun 22, 7:52 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison23 min
Jun 22, 8:25 PM CDTSevere Thunderstorm WarningDMXDallas, Madison24 min
Jun 22, 9:46 PM CDTFlash Flood WarningDMXPolk, Warren3 hr
Jun 23, 1:12 AM CDTSpecial Weather StatementDMXDavis48 min
Jun 23, 5:17 AM CDTRiver Flood WarningDMXDallas, Greene40 hr
Jun 23, 5:28 AM CDTRiver Flood WatchDMXPolk4 hr

Nearby

River Flood Warnings in Iowa, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.